# SDR SWIA201641812

- Difficulty date: January 6, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 31,237 hours, 26,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP CENTER VANE CAP L/E CHAFED.  R & R LT INBD FLAP CENTER VANE CAP L/E IAW SRM.
